# SDR AC2A2009031781075

- Difficulty date: March 17, 2009
- Submitted: April 8, 2009
- Operation: General aviation
- Aircraft: N72649
- Make and model: Skrsky S76A
- Aircraft serial: 760292
- Aircraft time: 20,341 hours
- Engine: Allsn 250C30
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, PLACED LANDING GEAR CONTROL LEVER UP, THE 3 GREEN LIGHTS EXTINGUISHED, BUT THE RED UNSAFE LIGHT REMAINED ON. WHILE THE ACFT WAS BEING SLOWED, IAW THE EMERGENCY PROCEDURES CHECKLIST.
